# SDR 29GA2016041000001

- Difficulty date: April 9, 2016
- Submitted: April 10, 2016
- Operation: Air carrier
- Aircraft: N334AG
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 34,591 hours, 38,599 cycles
- Engine: Ge CT75A2
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1379
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD DOOR EMERGENCY EXIT LIGHT DOSEN'T REMAIN ILLUMINATED ONCE EMERGENCY SWITCH ACTIVATED.  T/S AND FOUND FWD EMERGENCY POWER SUPPLY AT FAULT, R & R FWD EMERGENGY POWER SUPPLY ASSY IAW AMM 33-50-10-04.  OPS CHK NORMAL.
